# SDR SWAA2022021495451

- Difficulty date: May 28, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Aileron Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** (L/H WING) I/B AILERON BAY; AILERON BALANCE WEIGHT HAS CORROSION; SECOND FROM I/B. / REMOVED AND REPLACED THE L/H WING I/B AILERON BAY; AILERON BALANCE WEIGHT (SECOND FROM I/B) PER SOPM 20-50-01. 6888U 31MAY'18
